A posteriori boundary control for FEM approximation of elliptic eigenvalue problems
Article first published online: 15 JUL 2010
Copyright © 2010 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 28, Issue 2, pages 369–388, March 2012
How to Cite
da Veiga, L. B. and Verani, M. (2012), A posteriori boundary control for FEM approximation of elliptic eigenvalue problems. Numer. Methods Partial Differential Eq., 28: 369–388. doi: 10.1002/num.20621
- Issue published online: 25 JAN 2012
- Article first published online: 15 JUL 2010
- Manuscript Accepted: 6 MAY 2010
- Manuscript Received: 1 APR 2009
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!